TITLE

Nebulisers for the elderly

AUTHOR(S)
Pounsford, J. C.
PUB. DATE
April 1997
SOURCE
Thorax;Apr1997, pS53
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
66876976

 

Related Articles

  • Salbutamol/ipratropium bromide.  // Reactions Weekly;7/16/2011, Issue 1360, p34 

    The article describes the case of an elderly woman who developed unilateral mydriasis while being treated with nebulised salbutamol ipratropium bromide for respiratory insufficiency.

  • Nebuliser therapy.  // Nursing Standard;4/6/2011, Vol. 25 Issue 31, p58 

    A quiz concerning nebuliser therapy is presented.

  • Tramadol.  // Reactions Weekly;3/22/2008, Issue 1194/1195, p34 

    The article describes the case of an elderly man who developed angioedema after receiving tramadol. His medical history is given. Particular focus is given to the patient's symptoms. His treatment regimen included nebulised epinephrine, hydrocortisone, ranitidine, chlorphenamine, and oral...

  • Clinical and economic consequences of a reimbursement restriction of nebulised respiratory therapy in adults: direct comparison of randomised and observational evaluations. Schneeweiss, Sebastian; Maclure, Malcolm; Carleton, Bruce; Glynn, Robert J.; Avorn, Jerry // BMJ: British Medical Journal (International Edition);3/6/2004, Vol. 328 Issue 7439, p560 

    Abstract Objective: To compare the results of a randomised and an observational evaluation of the same policy that restricted reimbursement for nebulised respiratory medications in adult patients in a community setting. Designs: Cluster randomised controlled trial and observational time series...

  • Hemorrhagic bullae with nebulised ipratropium bromide. Saravanan, V.; Bankar, R. N.; Kumar, S.; Williams, J. G. // Journal of Postgraduate Medicine;Jul-Sep2006, Vol. 52 Issue 3, p235 

    A letter to the editor focusing on hemorrhagic bullae with nebulised ipratropium bromide is presented.

  • Implementing equipment guidance in the community. Cox, Amanda // Paediatric Nursing;Apr2004, Vol. 16 Issue 3, p28 

    Reports on how Medical Devices Agency (MDA) guidance in Great Britain informed a redesign of the service provided to children with cystic fibrosis who use a nebulised compressor. Objectives for the improvement of the nebuliser service; Key aspect of the implementation of the MDA guidelines;...

  • Mydriasis in a critically ill patient. PARMAR, K. K.; DWARAM, S.; CHACKO, B. // Anaesthesia & Intensive Care;Sep2009, Vol. 37 Issue 5, p861 

    A letter to the editor about a patient who developed unilateral mydriasis due to inadvertent ocular exposure to nebulised salbutamol and ipratropium bromide as a result of a faulty leaking nebuliser is presented.

  • News in brief ….  // PharmacoEconomics & Outcomes News;12/17/2005, Issue 493, p4 

    The article discusses the results of a survey conducted in Great Britain which revealed that patient compliance with the recommended use and maintenance of nebulisers is poor. An anonymous postal questionnaire was used in the study. According to the survey, nebuliser cleaning was often inadequate.

  • Nebuliser use in nursing homes.  // Age & Ageing;Nov97, Vol. 26 Issue 6, p19 

    Presents an abstract of the article `Nebuliser Use in Nursing Homes,' by M.C. Bradley and C. Teale.

  • Ipratropium bromide.  // Reactions Weekly;3/12/2011, Issue 1342, p20 

    The article describes the case of a 48-year-old woman who developed anisocoria following nebulised administration of ipratropium bromide.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sign out of this library

Other Topics